I have a weird problem that I've been dealing with for 2 years now. A little over 2 years ago, I began having some stomach problems - stomach pain to be exact. I went to my doctor, who put me on ppi's and told me to stay off of spicy foods, alcohol, etc. I did so, but it didn't seem to help. I was given a few other meds (I can't remember their names) which didn't help either. Anyway, I went to a health food store, that sold me 2 things to improve my stomach problem:
- Zinlori (zinc carnosine)
- Apple cider vinegar
I was taking a multivitamin in addition to these 2 things. To my surprise, the stomach pain went away. However, after about 3 weeks on these supplements, I began experiencing:
- Frequent urination
- Foamy urine
- Extreme exhaustion
- Feeling like I was about to pass out (not like hypoglycemia, more low blood pressure feeling)
- A very deep, wide groove in the center of my tongue.
- Rapid heart rate at times, very slow heart rate at other times
I have been to numerous doctors since this began, and all of my internal organs seem to be functioning fine (i.e. kidneys, heart, etc.). I have had at times low diastolic blood pressure, and my serum bicarbonate level has been high at times as well. Prior to these issues, I had dealt with a low vitamin b12 level (I still don't know why this happened). However, my vitamin b12 level has been at a good level throughout all of this, so I don't think that's it. Any help would be greatly appreciated. Thanks!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?